# SDR USAA920080869

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 60,373 hours, 41,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25 INCH CRACK ON FUSELAGE SKIN AT BS 727D + 17" - 18", S23R.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01 REPAIR 3 FIG 201.
